Exact solutions of the Orr–Sommerfeld equation and foundation of asymptotic methods in the theory of hydrodynamic stability
Doklady Akademii Nauk, Tome 249 (1979) no. 4, pp. 799-803 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1979_249_4_a7,
     author = {V. I. Solopenko},
     title = {Exact solutions of the {Orr{\textendash}Sommerfeld} equation and foundation of asymptotic methods in the theory of hydrodynamic stability},
     journal = {Doklady Akademii Nauk},
     pages = {799--803},
     year = {1979},
     volume = {249},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1979_249_4_a7/}
}
TY  - JOUR
AU  - V. I. Solopenko
TI  - Exact solutions of the Orr–Sommerfeld equation and foundation of asymptotic methods in the theory of hydrodynamic stability
JO  - Doklady Akademii Nauk
PY  - 1979
SP  - 799
EP  - 803
VL  - 249
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/DAN_1979_249_4_a7/
LA  - ru
ID  - DAN_1979_249_4_a7
ER  - 
%0 Journal Article
%A V. I. Solopenko
%T Exact solutions of the Orr–Sommerfeld equation and foundation of asymptotic methods in the theory of hydrodynamic stability
%J Doklady Akademii Nauk
%D 1979
%P 799-803
%V 249
%N 4
%U http://geodesic.mathdoc.fr/item/DAN_1979_249_4_a7/
%G ru
%F DAN_1979_249_4_a7
V. I. Solopenko. Exact solutions of the Orr–Sommerfeld equation and foundation of asymptotic methods in the theory of hydrodynamic stability. Doklady Akademii Nauk, Tome 249 (1979) no. 4, pp. 799-803. http://geodesic.mathdoc.fr/item/DAN_1979_249_4_a7/